MathSciNet Relay Station
MathSciNet bibliographic data
MR732086 (85h:55021) 55R15
Sakamoto, Koichi; Fukuhara, Shinji Classification of $T\sp{2}$-bundles over $T\sp{2}$. Tokyo J. Math. 6 (1983), no. 2, 311–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement